MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT CO. LTD DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT CO. LTD DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a report of an incident involving a rollator from an end user, who reported that while he was seated in the rollator, the "seat cracked and collapsed," causing him to fall and sustain a torn rotator cuff, as well as pain in his neck and shoulders.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.Drive will update this filing if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT CO. LTD
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key15362924
Report Number2438477-2022-00037
Device Sequence Number12234362
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/25/2022
Event Location Home
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA09/06/2022